# SDR 2002UALA01669

- Difficulty date: November 6, 2002
- Submitted: November 12, 2002
- Operation: Air carrier
- Aircraft: N346UA
- Make and model: Boeing 737322
- Aircraft serial: 24250
- Aircraft time: 42,609 hours, 23,198 cycles
- Engine: Ge CFM56*
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND HORIZONTAL STABILIZER LEADING EDGE HAD EXCESS MATERIAL REMOVED, 24 INCHES FROM FUSELAGE.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED DOUBLER.
